Have Mental Health Questions? Ask a Psychiatrist Online
The high stress you are feeling at work could be leading to these very uncomfortable feelings of anxiety and they indicate that we need to slow things down, breathe and take some time for yourself to decompress and figure out what you need. These demads are taking a toll on you.
If these feelings continue I would desire that you see someone and get evaluated properly and see if medication is needed or face to face therapy.
explain to me a bit more this increased awareness of days and time passing...
yes, the anxiety can cause things to feel blurry and somewhat confusing as well. Would you be open to seeing someone face to face to talk to close to you?
the anxiety is part of the ptsd and the feeling of time too quickly is the anxiety taking hold and causing this worry and focus on things. I am sorry you have been through what you have. I am hoping you are still with the therapist...it is not about the therapist giving answers and more about you having a safe space to talk about all of the feelings that come up and develop strategies to ground yourself when overwhelmed.
I would talk with the doctor about possible increasing the dose so you can have relief. The symptoms in the morning and getting better as the day goes on is also normal for depression and anxiety. When you feel most vulnerable I would put something into place for yourself to ground yourself and stay in touch with yourself...a walk, exercise, anything that keeps you present with you!
I also think some self hypnosis could be beneficial. Listen often and you may notice some improvement. Take a look here. http://stevegjones.com/product/ptsd/
I would strongly suggest not reading on the internet as so many things could apply to all of us. I would stick with your therapist, your doc and be open about all of the symptoms so you can look at all that may be going on for you...you deserve that gift for yourself.
I understand and you are ruminating about it all the time...anxiety can wreak this kind of havoc. I really hope you can get back to the doctor and speak about the meds possibly being adjusted.
Anxiety can bring up a lot of irrational fears...that is anxiety but you can feel better with good face to face support from your doctor and therapist.
Let me know if I can support you further. If all good for now, please take a moment to click on the rating tab to rate my support.
Please get back with your doctor and therapist so you can have the best possible support.
Can I help you further?
I kind of will feel like something bad will happen when I